# SDR Q2SA20170112303

- Difficulty date: January 12, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N498SA
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26334
- Aircraft time: 54,318 hours, 33,983 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, REAR SPAR UPPER STRUCTURE AND AFT SUPPORT FITTING AT RS 222.3 AND 218.6 FASTENER HOLE WITH CRACK INDICATIONS. REPAIRED RH WING REAR SPAR UPPER CHORD SECTION FROM BBL70.85 TO RSS294 DUE TO CRACK IAW B737-400 SRM 57-20-10 FIG202 REPAIR 4 WITH DEVIATIONS AS GIVEN ON EO-2016-2116-R00 AND BOEING MESSAGE COO-SOF-16-0008-01C. REPAIRED RH WING REAR SPAR FWD HLG FITTING DUE TO DULLED HOLES IAW EO-2016-2075-ROO AND BOEING MESSAGE COO-SOF-16-0003-O5B. REPAIRED RH WING UPPER SKIN FASTENER HOLES T/E SECTION AT RSS268 DUE TO CRACK INDICATION IAW COOPESA EO-2016-2079-R00
